# SDR QXEA200500301

- Difficulty date: February 27, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4086
- Aircraft time: 1,870 hours, 1,802 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473082
- Condition: Will Not Test
- Location: Cargo Bay
- Part time: 1,870 hours, 1,802 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE FORWARD BAGGAGE DETECTOR DOES NOT TEST OR ALERT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FORWARD BAGGAGE SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
